MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED LAT STEM SIZE 5; COLLARED AMISTEM-P

MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED LAT STEM SIZE 5; COLLARED AMISTEM-P
Model Number 01.18.445
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20-january-2022.Lot 2003964: (b)(4) items manufactured and released on 26-aug-2020.Expiration date: 2025-aug-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Additional items involved in the event, batch review performed on 20-january-2022: ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot 2012923.Lot 2012923: (b)(4) items manufactured and released on 15-apr-2021.Expiration date: 2026-mar-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 1 similar reported event.Liner: mpact 01.32.3644hct flat pe hc liner ø36/e (k103721) lot.2010842.Lot 2010842: (b)(4) items manufactured and released on 04-nov-2020.Expiration date: 2025-oct-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 1 similar reported event.Screws: mpact 01.32.6525 cancellous bone screw, flat head ø 6,5 l 25 (k103721) lot.2110796 lot 2110796: (b)(4) items manufactured and released on 24-sep-2021.Expiration date: 2026-sep-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Screws: mpact 01.32.6525 cancellous bone screw, flat head ø 6,5 l 25 (k103721) lot.2013778 lot 2013778: (b)(4) items manufactured and released on 12-feb-2021.Expiration date: 2026-jan-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Cup: mpact 01.32.152dh acetabular shell ø52 two-holes (k132879) lot.2105760 lot 2105760: (b)(4) items manufactured and released on 25-aug-2021.Expiration date: 2026-aug-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.About 1 month after the primary surgery, the surgeon removed all components, performed a washout, and reimplanted permanent hardware.The surgery was completed successfully.

Brand Name
STEM: AMISTEM-P COLLARED LAT STEM SIZE 5
Common Device Name
COLLARED AMISTEM-P
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13535309
Report Number3005180920-2022-00090
Device Sequence Number4072959
Product Code LZO
UDI-Device Identifier07630040720342
UDI-Public07630040720342
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/06/2025
Device Model Number01.18.445
Device Catalogue Number01.18.445
Device Lot Number2003964
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2022
Initial Report FDA Received Date02/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale